# SDR SWIA201541576

- Difficulty date: November 1, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 18,528 hours, 10,434 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON EXTENSION LOCATED 1.00" BELOW STR 18L, DENTED FS 501.00 AND FS 517.00, FROM STR 17L TO STR 18L.  REPAIRED FUSELAGE DENT BETWEEN FS 501.00 AND FS 517.00 FROM STR 17L TO STR 18L IAW REO. PRESSURE CHECK GOOD.  NO LEAKS NOTED.
